# SDR USAA2010061791169

- Difficulty date: June 14, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,345 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Part serial: 600
- Condition: Delaminated
- Location: Le Slat
- Part time: 9,540 hours, 7,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - DELAMINATED NR 2 SLAT TRAILING EDGE WEDGE BETWEEN WS 259 TO WS 583.  REPAIRED NR 2 SLAT TRAILING EDGE WEDGE BETWEEN WS 259 TO WS 583 IAW B737 SRM 57-13-02 AND 51-70-10.
